# SDR HNAA2019072200198

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 38,488 hours, 33,685 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

BLEED 2 VALVE FAIL MESSAGE DISPLAYED ON TAKEOFF. FIX: GROUND RAN AIRCRAFT WITH THE CREW IAW SRT MANUAL NO MESSAGES NOTED AT THIS TIME. CMC CLEAR,OK FOR SERVICE.
